# SDR CA130711006

- Difficulty date: July 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 525A
- Aircraft time: 98 hours
- Engine: Wilint FJ443A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Capacitor
- Part number: 63183951
- Condition: Overheated
- Location: Mlg Motor
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN CREW SELECTED GEAR DOWN, ONLY GOT RT GEAR TO INDICATE DOWN AND LOCKED, EMERGENCY EXTENSION CARRIED OUT WITH STILL ONLY RT GEAR INDICATION, DID NOT RECEIVE AN UNSAFE GEAR INDICATION.  MAINTENANCE DETERMINED THERE WAS A FAULT WITH THE LANDING GEAR MONITOR PCB, UPON EXAMINATION IT COULD BE SEEN THAT A CAPACITOR ON THE BOARD HAD OVERHEATED.  IT IS BELIEVED THAT THE LT AND NOSE GEAR INDICATORS WERE LIT BUT WERE SO FAINT THAT IN THE SUNLIGHT COCKPIT THEY DID NOT APPEAR TO BE INDICATING AS DOWN AND LOCKED.  ALSO IN THE CONDITION IT WAS IT INHIBITED THE LANDING GEAR SELECTION TO THE UP POSITION.
